# SDR AALA971841

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 535-542
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL SUPPORT ANGLE CORRODED BEYOND LIMITS.  REPLACED SECTION OF CORRODED ANGLE PER SRM AARD 51-01-00-03.  (M)
